Access count of this item: 43

Files in This Item:
File Description SizeFormat 
0537-11.pdf359.78 kBAdobe PDFView/Open
Title: On the Discrepancy and Uniform Distribution of Sequences
Authors: Kano, Takeshi
Issue Date: Oct-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 537
Start page: 123
End page: 131
Appears in Collections:Number Theory and Its Applications for Numerical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.